# SDR MASA200600712

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,980 hours, 5,417 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Mcu
- Part number: 70744
- Part serial: 282
- Condition: Failed
- Location: Stab Trim
- Part time: 47 hours, 27 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7269 SAT - STAB TRIM CHANNEL 1 WILL NOT ENGAGE.  MOC TRIED NUMEROUS RESETS WHICH WERE UNUSECCESSFUL.  FERRIED TO PHX FOR REPAIRS.  MAINTENANCE REPLACED MCU.
